# SDR FDEA201404280874

- Difficulty date: April 28, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20042
- Condition: Deformed
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1380 S2L, LOWER FLANGE AFT EDGE FOUND DEFORMED.   FRAME FROME S2-7L REPAIRED IAW SRM 53-00-07 FIG.201, REPAIR 3, REV.111.   REPAIR IS MAJOR.
